Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 8, Pages 549-558
http://dx.doi.org/10.1155/S0161171201004951

Covering properties for LQ𝒰s with nested bases

Department of Mathematics, University of Patras, Patras 26500, Greece

Received 15 August 1997; Revised 10 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Andrikopoulos and J. N. Stabakis, “Covering properties for s with nested bases,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 8, pp. 549-558, 2001. https://doi.org/10.1155/S0161171201004951.